Vol. 15 No. 3: (July 2022)

This July 2022 issue covers 47 peer-reviewed open access papers in diverse fields from topology to algebra and discrete mathematics to nonlinear analysis and mathematics education, to mathematical physics and complex analysis by authors from different countries including Canada, Germany, Japan, Philippines, Egypt, Jordan, South Korea, Saudi Arabia, and Thailand.  The majority of papers are funded by reputable institutions.

We would like to thank the authors, reviewers, editorial board members, readers and all stakeholders for their valuable contributions. 

Eyup Cetin and Baris Kiremitci



Published: 2022-07-31